What does it mean when you have a burning in your chest and it radiates out to your arms and into your back? It is worse int he morning and this has been going on for about two weeks. I have started taking an over the counter acid reducee and it seems a little better, but it won't go away. It is also worse when I am doing physical things. I am writing this because I have no health insurance and cannot afford to go to the doctors. I am a 64 year old female. Just waiting for Medicare to kick in.
If this is the first time that you have had this chest pain, it should be evaluated by a doctor. You could go to the ER or to your own doctor. You just want to be sure that the pains you are feeling are not related to your heart. Since the acid reducer is helping, continue to take it, but see your doctor ASAP. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.